MAUDE Adverse Event Report: CAREFUSION, INC PLEURX PLEURAL CATHETER MINI KIT; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX PLEURAL CATHETER MINI KIT; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7050
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: there were no photos provided for review and the physical sample was not received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.B3 (date of event) the actual date of event is unknown.The date received by manufacturer (awareness date) was entered into the date of event field.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the device was removed from the patient as the cuff was approximately 75 percent exposed from the insertion site.It was further reported that the pleurx product was due to be removed in october since it had been almost a year since its insertion.Patient status after device removal is unknown.

Brand Name
PLEURX PLEURAL CATHETER MINI KIT
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23385990
Report Number1423507-2025-00115
Device Sequence Number12941054
Product Code DWM
UDI-Device Identifier10885403075988
UDI-Public(01)10885403075988
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown